# SDR IPXA2017060717996

- Difficulty date: May 31, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 52,326 hours, 16,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31316
- Condition: Cracked
- Location: Bs 1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C10, CRACK ON RIGHT FUSELAGE SKIN AT BS 1660, STRINGER 13AR, REPAIRED IAW SRM 53-80-01, REPAIR 7, REV 68.
